International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 117

Iraq | Mathematics | Volume 6 Issue 8, August 2017 | Pages: 2005 - 2011


Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme

Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon

Abstract: In this paper, we establish improved results about stability and data dependence for the Jungck-T-CR iterative scheme.

Keywords: Jungck-T-CR iterative scheme, stability, data dependency

How to Cite?: Jamil-Zeana Zaki, Abdullateef-Assma Khaldoon, "Stability and Data Dependence Results for the Jungck-T-CR Iterative Scheme", Volume 6 Issue 8, August 2017, International Journal of Science and Research (IJSR), Pages: 2005-2011, https://www.ijsr.net/getabstract.php?paperid=ART20176352, DOI: https://dx.doi.org/10.21275/ART20176352


Download Article PDF


Rate This Article!

Received Comments

No approved comments available.


Top